# SDR USAA2013031800020

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 4,770 hours, 1,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4 LEFT SEAT MOUNTED EMERGENCY EXIT LIGHT BROKEN.  REPLACED ROW 4 SEAT MOUNTED EMERGENCY EXIT LIGHT IAW AIRBUS MAINTENANCE MANUAL 33-51-19.
